# SDR QXEA200301310

- Difficulty date: October 22, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 13,958 hours, 19,916 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Overhead Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NUMBER 2155, FO OVERHEAD MAP LIGHT NOT ILLUMINATED WHEN RHEOSTAT TURNED UP. SMOKE POURED OUT OF THE PLASTIC NEAR THE LIGHT. DEACTIVATED FO'S MAP LIGHT BY PULLING CIRCUIT BREAKER AND COLLARED. REMOVED AND REPLACED FIRST OFFICERS OVERHEAD MAP LIGHT REHOSTAT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
